Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome to Justanswer! I am Dr. Altman and happy to assist you both today!I am so sorry to hear Jerry continues to seizure and vomited up his medications last night.Unfortunately phenobarb has to build up in the system and rarely has any effect immediately to prevent seizure activity. It will more likely simply increase sedation but very unlikely to change his risk of further seizures tonightI would keep him in a quiet low lit room with very little stimulus tonight and please discuss with your vet tomorrow about having rectal diazepam available at home for him in instances of repeat seizure activity that he has demonstrated this weekendPlease let me know if I can be of any further assistance tonight. I know that you would really like to prevent another seizure tonight and completely understand but phenobarb in this situation will not help in this acute setting and will cause sedation
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION at the top of your screen (I am not compensated in any other way). Bonuses are always welcome. Thanks!
Please let me know if I can be of any further assistance to you both today! I am online another 10 minutes tonight to assist you both
If you are satisfied with our chat please rate or accept with the stars on the top of your screen so I may be compensated for my time. If you are having any difficulties you can also state your rating (excellent, good, fair) in our chat as an alternative. Thank you!
OK I am signing off for the night but will check in tomorrow morning to see if you have responded with additional questions or concerns. Good luck to you and Jerry, I hope this evening was seizure free